# SDR IPXA10562079

- Difficulty date: July 23, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 336-340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, THE SHEAR WEB UPPER SURFACE HAS CORROSION BS 336-340 LBL 47-61, WL 208 AT A NUTPLATE HOLE.  REPAIRED PER ATS ER NR10-3715, DATED 8-13-10.
